# SDR AALA201904089033

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 52,806 hours, 27,238 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: First Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS WINDSHIELD DELAMINATED. REPLACED WINDSHIELD PER AMM 56-10-02.
